Kategória ohlasu | DIRBAK, Matus - MALICKY, Peter. On the construction of non-invertible minimal skew products. In Journal of mathematical analysis and applications. ISSN 0022-247X, 2011, vol. 375, no. 2, pp. 436-442. HRIC, Roman - JAEGER, Tobias. A construction of almost automorphic minimal sets. In Israel journal of mathematics. ISSN 0021-2172, 2014, vol. 204, no. 1, pp. 373-395. MARX, C. A. Dominated splittings and the spectrum of quasi-periodic Jacobi operators. In Nonlinearity. ISSN 0951-7715, 2014, vol. 27, no. 12, pp. 3059-3072. LAMPART, Marek. Necessity of the third condition from the definition of omega chaos. In Applied mathematics and information sciences. ISSN 1935-0090, 2015, vol. 9, no. 5, pp. 2303-2307. LINERO BAS, A. - SOLER LÓPEZ, G. A note on recurrent points. In Applied mathematics and information sciences. ISSN 1935-0090, 2015, vol. 9, no. 5, pp. 2297-2302. CIESIELSKI, Krzysztof Chris - JASINSKI, Jakub. An auto-homeomorphism of a Cantor set with derivative zero everywhere. In Journal of mathematical analysis and applications. ISSN 0022-247X, 2016, vol. 434, no. 2, pp. 1267-1280. GEORGE, Francis. Locally contractive maps on perfect Polish ultrametric spaces. In Matematicki vesnik. ISSN 0025-5165, 2016, vol. 68, no. 4, pp. 233-240. PARHAM, H. - GHANE, F. H. - EHSANI, A. Iterated function systems : transitivity and minimality. In Boletim da Sociedade Paranaense de Matemática. ISSN 0037-8712, 2020, vol. 38, no. 3, pp. 97-109. DE LEO, Roberto. Backward asymptotics in S-unimodal maps. In International journal of bifurcation and chaos in applied sciences and engineering. ISSN 0218-1274, 2022, vol. 32, no. 06, pp. 1-48. VYBOST, Miroslav. Classification of Floyd-Auslander systems with fixed pattern. In Topology and its applications. ISSN 0166-8641, 2022, vol. 314, art. no. 108143, pp. 1-12. HRIC, Roman - VYBOSTOK, Miroslav. Classification of odometers : a short elementary proof. In Annales mathematicae Silesianae. ISSN 0860-2107, 2022, vol. 36, no. 2, pp. 184-192. MAKHROVA, E. N. Remarks on the existence of periodic points for continuous maps on dendrites. In Lobachevskii journal of mathematics. ISSN 1995-0802, 2022, vol. 43, no. 7, pp. 1711-1719. BONILLA, Antonio - GROSSE-ERDMANN, Karl-G - LOPEZ-MARTINEZ, Antoni - PERIS, Alfred. Frequently recurrent operators. In Journal of functional analysis. ISSN 0022-1236, 2022, vol. 283, no. 12, pp. 1-36. BANIČ, Iztok - ERCEG, Goran - ROGINA, Rene Gril - KENNEDY, Judy. Minimal dynamical systems with closed relations. In Glasnik matematicki. ISSN 0017-095X, 2024, vol. 59, no. 2, pp. 479-505. DOI: https://doi.org/10.3336/gm.59.2.10 RÝŽOVÁ, Veronika. Birkhoff centre and backward limit points. In Topology and its applications. ISSN 0166-8641, 2023, vol. 324, art. no. 108338, pp. 1-7. DOI: https://doi.org/10.1016/j.topol.2022.108338 MAKHROVA, E. N. Remarks on minimal sets on dendrites and finite graphs. In Journal of difference equations and applications. ISSN 1023-6198, 2023, vol. 29, no. 9-12, pp. 1313-1322. DOI: https://doi.org/10.1080/10236198.2023.2220417
|
---|